# SDR SWAA2021062409936

- Difficulty date: August 19, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT SCUFF PLATE IS CRACKED / RECEIVED NEW FORWARD CARGO BAY AFT SCUFF PLATE; LOCATED AND DRILLED FORWARD CARGO BAY AFT SCUFF PLATE PER SOPM# 51-40-05-0G-0 TO BE INSTALLED ON CUSTOMER CARD# 753-140-00-01Y. 57609U 25AUG20
